advertisement
Question
Posted by: marna | 2006/11/08

mirena and constant RIF pain

Hello Doc,
I had my mirena inserted last year november after I had to discontinue oral contraceptives after a DVT. Since then I have a constant sharp stabbing pain in my RIF. It sometimes spreads to the left hand side but not as severe. I also have pain on the right hand side of my cervix and uterus with intercourse. I do not have an abnormal PV discharge. Could this be because of the Mirena? Or could it be something like a chronic PID.
Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I cannot tell without an examination. See your gynaecologist about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement